# SDR 00665098

- Difficulty date: January 14, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Part number: F421Z
- Part serial: D780UJ
- Condition: Corroded
- Location: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR HAS CORROSION ON BEARING.
